# SDR UG82001F00008

- Difficulty date: October 5, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT ON CABIN FLOOR AS WELL AS HUM. LEFT HYDRAULIC (A) SYSTEM FLUCTUATED BETWEEN 2400-3300 PSI.  WHEN GEAR WAS SELECTED DOWN LEFT HYDRAULIC PRESSURE WAS 2100 AND RIGHT HAD AN OT(AMBER) LIGHT.  UPON LANDING THEY GOT A (B) SYSTEM FALL MESSAGE, BOTH SYSTEM PRESSURES WERE 1800 PSI.  APPARENT CAUSE: HYDRAULIC SYSTEM MALFUNCTIONED.  MAINTENANCE CORRECTION IN PROGRESS.
